JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOME FAMILIES OF IDEAL-HOMOGENEOUS POSETS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SOME FAMILIES OF IDEAL-HOMOGENEOUS POSETS
Chae, Gab-Byung; Cheong, Minseok; Kim, Sang-Mok;
  PDF(new window)
 Abstract
A partially ordered set P is ideal-homogeneous provided that for any ideals I and J, if $$I{\sim_
 Keywords
poset;finite ordered set;homogeneity;
 Language
English
 Cited by
 References
1.
G. Behrendt, Homogeneity in Finite Ordered Sets, Order 10 (1993), no. 1, 65-75. crossref(new window)

2.
B. A. Davey and H. A. Priestley, Introduction to Lattices and Order, Second edition, Cambridge University Press, 2002.